# SDR FDEA202006031119

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251162
- Part serial: FH1571
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LEADING EDGE UPPER SURFACE HAS GOUGE AND MULTIPLE SCRATCHES ALONG ENTIRE SLAT, FROM END TO END.  REPAIRED LEADING EDGE OF LT NR 1 SLAT IAW EA 6-5750-T0354063-P1, SRM 51- 73-10, SRM 51-73-11, SRM 51-21-10, SRM 51-23-10, SRM 51-75-10, AND DWG A57863006, ISSUE C.  TITLED: WINGS - FLIGHT SURFACES - LT WING NR 1 SLAT NOSE SKIN SCRATCHES.  EA 6-5750-T0354063-P1.
